Proceedings of the Japan Academy

An analytical proof of the fundamental theorem on finite abelian groups

Tamio Ono

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 33, Number 10 (1957), 587.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195524878

Digital Object Identifier
doi:10.3792/pja/1195524878

Mathematical Reviews number (MathSciNet)
MR0095877

Zentralblatt MATH identifier
0083.02002

Subjects
Primary: 20.00

Citation

Ono, Tamio. An analytical proof of the fundamental theorem on finite abelian groups. Proc. Japan Acad. 33 (1957), no. 10, 587. doi:10.3792/pja/1195524878. https://projecteuclid.org/euclid.pja/1195524878


Export citation